# SDR QR9R20210614001

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 7110 · Engine Cowling System
- Part: Gas Cylinder
- Part number: 16153524A232B232
- Condition: Unreliable
- Location: Cowl Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAS SPRING HAS INSUFFICIENT FORCE TO HOLD COWLING DOOR OPEN.
